# SDR MALA975618

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 3177 - DURING CRUISE FLIGHT, RIGHT ACM FAILURE WITH SMOKE IN CABIN. FLIGHT CONTINUED AND LANDED IN CWA.  MAINTENANCE REPLACED RIGHT ACM.  ALL CHECKS GOOD.  (X)
